# SDR 99ZZZX3068

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400RP
- Make and model: Beech 58
- Aircraft serial: TH319
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Free To Spin
- Location: Nlg Ww
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGC - PILOT REPORTS NOISE AFTER GEAR RETRACTION, RETURNED TO AGC.  JACKED AIRCRAFT, FOUND NOSE WHEEL FREE SO AS TO SPIN FOR A LONG PERIOD OF TIME AFTER GEAR RETRACTION.
